Show simple item record

dc.creatorSoto Prieto, Manuel Jesúses
dc.creatorTornero Sánchez, José Maríaes
dc.date.accessioned2016-10-17T06:59:04Z
dc.date.available2016-10-17T06:59:04Z
dc.date.issued2014-06
dc.identifier.citationSoto Prieto, M.J. y Tornero Sánchez, J.M. (2014). Some combinatorial remarks on normal flatness in analytic spaces. Taiwanese Journal of Mathematics, 18 (3), 943-971.
dc.identifier.issn1027-5487es
dc.identifier.issn2224-6851es
dc.identifier.urihttp://hdl.handle.net/11441/47579
dc.description.abstractIn this article we present a combinatorial treatment of normal flatness in analytic spaces, using the idea of equimultiple standard bases. We will prove, using purely combinatorial methods, a characterization theorem for normal flatness. This will lead us to a new proof of a classical theorem on normal flatness, which can be stated by saying that normal flatness at a point along a smooth subspace is equivalent to the Hilbert function being locally constant. Though these topics belong to classical analytic geometry, we believe that this approach is valuable, since it replaces extremely general algebraic theorems by combinatorial objects, obtaining new results and striking the combinatorial nature of the classical (and basic) ideas in the resolution of singularities.es
dc.description.sponsorshipJunta de Andalucíaes
dc.description.sponsorshipMinisterio de Ciencia e Innovaciónes
dc.description.sponsorshipFondo Europeo de Desarrollo Regionales
dc.description.sponsorshipFondo Social Europeoes
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherMathematical Society of the Republic of Chinaes
dc.relation.ispartofTaiwanese Journal of Mathematics, 18 (3), 943-971.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectAnalytic spaceses
dc.subjectResolution of singularitieses
dc.subjectNormal flatnesses
dc.titleSome combinatorial remarks on normal flatness in analytic spaceses
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/publishedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de álgebraes
dc.relation.projectIDFQM-218es
dc.relation.projectIDMTM2010-19298es
dc.relation.projectIDP08-FQM-03894es
dc.relation.publisherversionhttp://journal.tms.org.tw/index.php/TJM/article/view/3306/1709es
dc.identifier.doi10.11650/tjm.18.2014.3306es
dc.contributor.groupUniversidad de Sevilla. FQM218: Geometria Algebraica, Sistemas Diferenciales y Singularidadeses
idus.format.extent29 p.es
dc.journaltitleTaiwanese Journal of Mathematicses
dc.publication.volumen18es
dc.publication.issue3es
dc.publication.initialPage943es
dc.publication.endPage971es
dc.identifier.idushttps://idus.us.es/xmlui/handle/11441/47579

FilesSizeFormatViewDescription
Some combinatorial remarks on ...201.7KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional